Actions of group schemes (I)
Compositio Mathematica, Tome 80 (1991) no. 1, p. 55-74
@article{CM_1991__80_1_55_0,
     author = {Li, Ke-Zheng},
     title = {Actions of group schemes (I)},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     pages = {55-74},
     zbl = {0760.14019},
     mrnumber = {1127059},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1991__80_1_55_0}
}
Li, Ke-Zheng. Actions of group schemes (I). Compositio Mathematica, Tome 80 (1991) no. 1, pp. 55-74. http://www.numdam.org/item/CM_1991__80_1_55_0/

[1] P. Berthelot and A. Ogus: Notes on Crystalline Cohomology, Mathematical Notes, Princeton University Press, Princeton (1978). | MR 491705 | Zbl 0383.14010

[2] J.-I. Igusa: A Fundamental Inequality in the Theory of Picard Varieties, Proc. Nat. Acad. Sci. USA 41 (1955), 318-320. | MR 71113 | Zbl 0067.39201

[3] J.-I. Igusa: On Some Problems in Abstract Algebraic Geometry, Proc. Nat. Acad. Sci. USA 41 (1955), 964-967. | MR 74085 | Zbl 0067.39102

[4] L. Illusie and M. Raynaud: Les suites spectrales associees au complexe de De Rham, Publ. Math. IHES 57 (1983), 73-212. | Numdam | MR 699058 | Zbl 0538.14012

[5] Yu. I. Manin: The Theory of Commutative Formal Groups over Fields of Finite Characteristic, Russian Math. Surveys 18 (1963), 1-80. | MR 157972 | Zbl 0128.15603

[6] H. Matsumura: Commutative Algebra, W. A. Benjamin Co., New York (1970). | MR 266911 | Zbl 0211.06501

[7] V.B. Mehta and V. Srinivas: Varieties in Positive Characteristic with Trivial Tangent Bundle, Compositio Mathematica 64 (1987), 191-212. | Numdam | MR 916481 | Zbl 0639.14024

[8] M. Miyanishi: On the pro-representability of a functor on the category of finite group schemes, J. Math. of Kyoto Univ. 6(1) (1966), 31-48. | MR 215864 | Zbl 0168.41901

[9] D. Mumford: Abelian Varieties, Oxford University Press, Oxford (1970). | MR 282985 | Zbl 0223.14022

[10] D. Mumford: Lectures on Curves on an Algebraic Surface, Annals of Math Studies 59, Princeton University Press, Princeton (1966). | MR 209285 | Zbl 0187.42701

[11] F. Oort: Which Abelian Surfaces are Products of Elliptic Curves? Math. Ann. 214 (1975), 35-47. | MR 364264 | Zbl 0283.14007

[12] T. Sekiguchi and F. Oort: On the Deformations of Witt Groups to Tori, Algebraic and Topological Theories-to the Memory of Takehiro Miyata (1985), 283-298. | MR 1102261 | Zbl 0800.14023